MathSciNet Relay Station
MathSciNet bibliographic data
MR2414008 06A07 (05A15)
Salvi, Rodolfo; Zagaglia Salvi, Norma Alternating unimodal sequences of Whitney numbers. Ars Combin. 87 (2008), 105–117.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement